# SDR REXA97072

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gaskets
- Part number: 8961153
- Condition: Blown
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DID NOT APPEAR TO BE MAKING TARGET POWER IN CLIMB.  RETURNED DID NOT MAKE FULL POWER ON GROUND.  REPLACED LEFT ENGINE P3 GASKETS, OPS CHECK GOOD.  (M)
